# SDR 2006UALA02068

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,759 hours, 8,119 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK BS 480, STR 10R CRACKED AT FASTENER HOLE.    INSTALLED REPAIR ANGLE.  SUSPECT PRESSURIZATION CYCLE FATIGUE.
